# SDR IPXA2018082983307

- Difficulty date: August 19, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- Aircraft time: 57,093 hours, 19,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 146T5013148
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE ANGLE ON THE AFT CARGO FLOOR STRUCTURE NEAR BS 1339.  INSTALL A NEW PART IAW SRM 51-40-02-0G, REV 72, AND EO B767-5310-69701-A.
